Strong lacunary harmonic summability of fractional differences in q-rung orthopair fuzzy normed spaces

Yükleniyor...
Küçük Resim

Tarih

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

De Gruyter Poland Spółka Z

Erişim Hakkı

info:eu-repo/semantics/openAccess

Araştırma projeleri

Organizasyon Birimleri

Öğe Türü: Organizasyon Birimi ,
Fen Fakültesi, Matematik Bölümü
Matematik bölümü 2012-2013 eğitim öğretim yılında lisans seviyesinde öğretim vermeye başlamıştır. Matematik bölümünde, matematiğin temel alanları olan analiz, cebir, geometri, topoloji, uygulamalı matematik ve matematiğin temelleri ve matematik lojik gibi alanlarda eğitim, öğretim ve araştırmalar yapılmaktadır.

Dergi sayısı

Özet

We study strong lacunary harmonic summability of fractional difference sequences in q-rung orthopair fuzzy normed spaces. The fractional difference is defined on its convergence domain, with an explicit sufficient condition and a truncation estimate for bounded Banach-space-valued sequences. In the canonical norm model, the summability condition is equivalent, on bounded transformed sequences, to strong summability of the norms. We prove linearity, uniqueness and subsequence results for proper admissible ideals, and establish a transfer theorem for distinct lacunary partitions whose harmonic symmetric difference is negligible. In complete spaces, a Cauchy criterion is obtained under bounded normalized row mass; this mass bound holds automatically when beta = 1. Counterexamples explain the failure of a fixed-centre zero-limit condition and the obstruction caused by unbounded row mass. The general summability results concern the transformed sequence, whereas the domain and truncation estimates use the fractional coefficients explicitly.

Açıklama

Anahtar Kelimeler

Q-rung orthopair fuzzy normed space, Fractional difference sequence, Lacunary harmonic summability, Ideal convergence, Cauchy criterion, Q-basamaklı orto-çift bulanık normlu uzay, Kesirli fark dizisi, Lakuner harmonik toplanabilirlik, İdeal yakınsaklık, Cauchy kriteri

Kaynak

Demonstratio Mathematica

WoS Q Değeri

Scopus Q Değeri

Cilt

59

Sayı

1

Künye

Cai, Qing-Bo, Kişi, Ömer and Gürdal, Mehmet. "Strong lacunary harmonic summability of fractional differences in q-rung orthopair fuzzy normed spaces" Demonstratio Mathematica, vol. 59, no. 1, 2026, pp. 20250323. https://doi.org/10.1515/dema-2025-0323

Onay

İnceleme

Ekleyen

Referans Veren